# SDR SWAA2023113013079

- Difficulty date: October 21, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 38,645 hours, 17,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS947.5 BETWEEN RBL49 TO RBL53 AND WL208.1 AT AFT GALLEY AREA 2023-650083<[01] PERFORMED PERMANENT REPAIR FLOOR BEAM UPPER CHORD BS947.5 AND BETWEEN RBL 2 TO RBL 60 AFT GALLEY AREA. (-1)T CHORD 1E/A MATERIAL USED: AND10136-3006; PO: 2023 125392. (-2) ANGLE 2 E/A MATERIAL USED:BAC1490-2885; PO:2022 163880. (-3)STRAPS 2E/A MATERIAL USED: 7075-T6 0.125; PO: 2022 147476.(-4) FILLER 3E/AMATERIAL USED: 7075-T6 0.100; PO:2012 531818. (-5)CLIP 2 E/A MATERIAL USED: BAC1503-101021; PO: 2023 121945. (-6) CLIP 2 E/A MATERIAL USED: BAC1503-101025; PO: 2023 121944 IAW SRM B737-800 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 FIGURE 206 DETAIL B EA# 23-153-03331 [TTG8Q00PUH4D]; EA# 23-153-03331-WIP1 [TTG8Q00PM3XB] AND EA# 23-153-03331-WIP2 [TTG8Q00PPRRS] SEE INDIVIDUAL SIGN OFF BELOW.;[02] PERFORMED PERMANENT REPAIR FLOOR BEAM UPPER CHORD BS947.5 AND BETWEEN RBL 2 TO RBL 60 AFT GALLEY AREA. (-1)T CHORD 1E/A MATERIAL USED: AND10136-3006; PO: 2023 125392. (-2) ANGLE 2 E/A MATERIAL USED:BAC1490-2885; PO:2022 163880. (-3)STRAPS 2E/A MATERIAL USED: 7075-T6 0.125; PO: 2022 147476.(-4) FILLER 3E/AMATERIAL USED: 7075-T6 0.100; PO:2012 531818. (-5)CLIP 2 E/A MATERIAL USED: BAC1503-101021; PO: 2023 121945. (-6) CLIP 2 E/A MATERIAL USED: BAC1503-101025; PO: 2023 121944 IAW SRM B737-800 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 FIGURE 206 DETAIL B EA# 23-153-03331
